# SDR 97FDEA00412

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21
- Aircraft serial: 19136
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 651821749
- Condition: Corrded
- Location: Bs 364-396
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT STRINGER 8 AT BS 364 TO 396.  *S/D*  REMOVED AND REPLACED STRINGER 8 LT, BS 360 TO 410 PER FED-EX SRM 53-10-3.
